# SDR CA020201022

- Difficulty date: January 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 13,167 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Pax Door
- Component: Proximity Switc, Cndair, CL6002B19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERBOARD COOL MESSAGE ACCOMPANIED BY PASSENGER DOOR LATCH MESSAGE DURING CLIMB.  FAULT ISOLATION GUIDE PROCEDURE PERFORMED BY FLIGHT CREW,  OVERBOARD MESSAGE DISAPPEARED.  PROXIMITY SWITCH PS2MB (DI 17) REPLACED.  OPERATIONAL TEST OF DOOR WARNING SYSTEM AND AVIONIC COOLING SYSTEM PERFORMED AS PER AMM.  ALL TESTS OK.  AIRCRAFT SERVICEABLE.
